# SDR CA120627005

- Difficulty date: May 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW150A
- Condition: Leaking
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE CREW INITIATED DESCENT TO APPROACH, FUME/MIST IN THE CABIN WAS REPORTED. THE CREW SHUTOFF THE NR 1 BLEED SYSTEM AND UNEVENTFULLY LANDED AT THE DESTINATION.  THE CREW REPORTED THAT THEY HEARD A KNOCKING SOUND FROM LT SIDE OF THE COCKPIT/ENTRY DOOR DURING T/O.  POSSIBLY SURGE/STALL ON NR 1 ENGINE, MAINTENANCE REPORTED EVIDENCE OF WET OIL AROUND THE 2.7 BLEED VALVE.  OPERATOR DECIDED TO REPLACE THE NR 1 ENGINE. THE NR 1 ENGINE, SN PCE FA0224 WAS INSTALLED TO THE ACFT ON 8TH NOV 2011. TSCO/CSCO IS 1011FH/1194FC.  REASON FOR THE LAST SHOP VISIT WAS HOT SECTION REFURBISHMENT.  THE ENGINE WAS SENT BACK TO ANA POWER PLANT SHOP FOR BORE SCOPE.  REFER TO THE ATTACHED FINDINGS, THE LEAK IS LIKELY FROM NR 3 BEARING CARBON SEAL. THE ENGINE IS IN TRANSIT FOR TEAR DOWN INVESTIGATION.
